# SDR CALA2025090408453

- Difficulty date: September 2, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N78540
- Make and model: Boeing 737824
- Aircraft serial: 63646
- Aircraft time: 25,219 hours, 9,276 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP AT DOOR 2L ON FLOOR BY GIRT BAR IS STICKING OUT AND WONT RETRACT INSPECTED FLAPER FOUND NOT TOUCHING FLOOR OK TO CONT PER REF MM 25-66-01-400-803 ,
